# SDR 95FDEA01856

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT FRAME BS 480 BETWEEN STR 14 TO 13R.  REPAIRED FRAME AT BS 480 BETWEEN STR 14 TO 13R PER FEDEX 727 SRM 53-10-4.
